MAUDE Adverse Event Report: STRYKER GMBH PERIOSTEAL ELEVATOR, STANDARD PRO

STRYKER GMBH PERIOSTEAL ELEVATOR, STANDARD PRO
Catalog Number 705487
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon went to use the item and has explained it had debris coming off the handle in theatre.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The provided pictures shows debris coming off the handle in theatre.Those debris can be seen on the user¿s hand.Therefore, the event can be confirmed based on this picture.The device inspection revealed the following: the handle shows no visible damage or wear of any kind.There was no debris or residue observed on the handle, or coming off of it.The handle was rubbed and tapped against a paper towel in order to observe any potential debris or residues that might fall from it.No debris or residues were observed.Therefore, the reported event could not be reproduced during the investigation.Since no residue was noticed on the device, it is possible that the contamination (if any) could be removed successfully upon decontamination at the inspection site.In addition, the nature of the residues cannot be identified solely based on the provided picture.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.Since the reported event could not be reproduced, the nature of the debris and the root cause cannot be identified.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
PERIOSTEAL ELEVATOR, STANDARD PRO
Common Device Name
ELEVATOR
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21518747
Report Number0008031020-2025-00372
Device Sequence Number18531766
Product Code HTE
UDI-Device Identifier07613327338737
UDI-Public(01)07613327338737(10)AK5824
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705487
Device Lot NumberAK5824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown